# SDR CA151015001

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT RECEIVED A LOW OIL PRESSURE WARNING AND FOLLOWED PROCEDURES AND SHUT THE ENGINE DOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION REVEALED A SIGNIFICANT AMOUNT OF DEBRIS ON THE 1 OF THE CHIP DETECTORS.  THE ENGINE WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
